# SDR CALA2022081002002

- Difficulty date: August 9, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- Aircraft time: 109,726 hours, 11,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 253365
- Condition: Inadequate
- Location: Door 3r
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN R/H DR3 AFT CEILING EMERGENCY LIGHT R/H DR3 TO 44HJK CAPACITY CHECK FOUND LESS THAN 15 MINUTES TRANSFER REF NR HX WO.946172 AND ORIGINATED BY EMP V897792. DOOR NO.3 R/H HEADER EMERGENCY LIGHT CHARGER AND BATTERY REPLACED,LIGHT CHECK NORMAL AS PER AMM 33-51-00 WORK ACCOMPLISHED BY MECHANIC V896965 INSPECTED BY V926996. IDT INSPECTED BY HX107723
